Tauberian theorems invariant for a product of two summability methods.

C.T. Rajagopal; M.R. Parameswaran

Mathematische Zeitschrift (1960)

  • Volume: 73, page 256-267
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Rajagopal, C.T., and Parameswaran, M.R.. "Tauberian theorems invariant for a product of two summability methods.." Mathematische Zeitschrift 73 (1960): 256-267. <http://eudml.org/doc/169845>.

@article{Rajagopal1960,
author = {Rajagopal, C.T., Parameswaran, M.R.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {256-267},
title = {Tauberian theorems invariant for a product of two summability methods.},
url = {http://eudml.org/doc/169845},
volume = {73},
year = {1960},
}

TY - JOUR
AU - Rajagopal, C.T.
AU - Parameswaran, M.R.
TI - Tauberian theorems invariant for a product of two summability methods.
JO - Mathematische Zeitschrift
PY - 1960
VL - 73
SP - 256
EP - 267
KW - series, summability
UR - http://eudml.org/doc/169845
ER -

NotesEmbed ?

top

You must be logged in to post comments.